Quartic and biquartic interpolatory splines on simple grid
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 61-72
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1996_35_1_a7,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Quartic and biquartic interpolatory splines on simple grid},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {61--72},
year = {1996},
volume = {35},
number = {1},
mrnumber = {1485045},
zbl = {0962.41003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a7/}
}
TY - JOUR AU - Kobza, Jiří TI - Quartic and biquartic interpolatory splines on simple grid JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1996 SP - 61 EP - 72 VL - 35 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a7/ LA - en ID - AUPO_1996_35_1_a7 ER -
Kobza, Jiří. Quartic and biquartic interpolatory splines on simple grid. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 35 (1996) no. 1, pp. 61-72. http://geodesic.mathdoc.fr/item/AUPO_1996_35_1_a7/